Is Alka-Seltzer Plus Severe Cold & Flu Powerfast Fizz Citrus Effervescent Tablets Low FODMAP?

Ingredients
In Each Tablet: Active Ingredients: Acetaminophen (250 mg), Pain Reliever/Fever Reducer.; Chlorpheniramine Maleate (2 mg), Antihistamine.; Dextromethorphan Hydrobromide (10 mg), Cough Suppressant.; Phenylephrine Hydrochloride (5 mg), Nasal Decongestant. Inactive Ingredients: Anhydrous Citric Acid, Calcium Silicate, Dimethicone, FD&C Red 40, FD&C Yellow 6, Flavors, Magnesium Stearate, Maltodextrin, Mannitol, Potassium Bicarbonate, Povidone, Sodium Bicarbonate, Sucralose.
What is a Low FODMAP diet?
A Low FODMAP diet limits foods high in certain short-chain carbohydrates (FODMAPs) that can be poorly absorbed in the gut. These include specific sugars found in foods like onions, garlic, beans, apples, and wheat. It's commonly followed by people with irritable bowel syndrome (IBS) or other digestive sensitivities to reduce bloating, gas, and discomfort. The diet typically involves an elimination phase, followed by gradual reintroduction to identify personal triggers. When followed carefully, often with a dietitian's guidance, a Low FODMAP diet can help manage symptoms while maintaining a balanced and varied intake of nutrients.
Explore other diets
Often paired with Low FODMAP
This product may or may not be gluten free as it lists 1 ingredient that could contain gluten depending on the source. We recommend contacting the manufacturer directly to confirm.
Details →Yes! We believe this product is dairy free as there are no dairy ingredients listed on the label.
Details →Where to buy
Alka-Seltzer Plus Severe Cold & Flu Powerfast Fizz Citrus Effervescent Tablets is available at 3 retailers
About this product
Unknown · Tablet


